# SDR SWAA2016012148224

- Difficulty date: January 12, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 60,966 hours, 36,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AREA HAS BULB SEAL BRACKET SUPPORT CRACKED, BELOW SPOILER 7 - 8.  R & R SUPPORT IAW SRM.
